Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Week 6 10Mg

Recovering from a horrible breakout

As soon as I hit ovulation bamm! Oil came back, but not as much, and I got about 9 pimples and the state of my skin looked generally awful

This has got me thinking maybe accutane is the wrong treatment for my hormonal acne :(

I have tried so many different hormonal methods, and I've realised that I will probably always breakout on the second half of my cycle and accutane is only worsening these breakouts. However, I'm going to stick with it for as long as possible and increase my dose in a month or so and see what happens

Side effects.. Well the rash on both sides of my arms is starting to bother me it itches and looks gross, if anyone else has experienced this or has any tips on how to get rid of this please comment

Lips are peeling again, back hurts etc etc *sigh*

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now